MAUDE Adverse Event Report: OMNILIFE SCIENCE INC. APEX KNEE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

OMNILIFE SCIENCE INC. APEX KNEE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number KC-40298
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.Below is a summary of the documentation investigation: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6)2023.The original surgery is dated (b)(6) 2018.The reason for revision is reported patella loosening.During the revision the original patella button insert, was removed and replaced with new implant, all other original implants left in suti.

Brand Name
APEX KNEE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
OMNILIFE SCIENCE INC.
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE INC.
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
MDR Report Key18197036
Report Number1226188-2023-00147
Device Sequence Number6403444
Product Code JWH
UDI-Device Identifier00841690101932
UDI-Public00841690101932
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberKC-40298
Device Lot Number26898
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Initial Report FDA Received Date11/22/2023
Date Device Manufactured03/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale